# SDR SIMA201006301

- Difficulty date: March 4, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 20,605 hours, 18,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE CHECK FOR FLIGHT 4452 FOUND THE EMERGENCY AISLE LIGHT NR 2 AND RIGHT FORWARD OVERWING LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 BATTERY CHARGER AND BATTERY IAW MTX WC 33-700-19.  PERFORMED AN OPERATIONAL CHECK IAW MAINTENANCE WORKCARD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
